# SDR FDEA202307251293

- Difficulty date: July 25, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N152FE
- Make and model: Boeing 767-300
- Aircraft serial: 43552
- Aircraft time: 10,146 hours, 4,631 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Gouged
- Location: Zone 200
- Part time: 10,146 hours, 4,631 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON LH FUSELAGE SKIN AT STA 1848.35 AND LBL 9.25  LH UPPER FUSELAGE SKIN AT STA 1848.35 AND LBL 9.25 WAS REPAIRED IAW E-A,#: H-5330-  T0375329
